MAUDE Adverse Event Report: HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT

HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT
Model Number BREV09
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during retracting the biopsy needle the sleeve of the introducer distorted and a hole was noted in the sleeve.No injury reported.The user succeeded in placing the needle and the marker in the area that was biopsied.

Brand Name
BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11893407
Report Number1222780-2021-00130
Device Sequence Number11689821
Product Code KNW
UDI-Device Identifier15420045507777
UDI-Public15420045507777
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberBREV09
Device Catalogue NumberBREV09
Device Lot Number10728490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1